# SDR DALA2025022001303

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 80,193 hours, 10,569 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3312 NEED TO COMPLY WITH AD / MTC TASK - W/C:5310-01461-03 FR53.6 TO FR53.7 JOINT MOD INSP: CORECTIVE ACTION: COMPLIED WITH INSPECTION. OK FOR SERVICE. (0820041)
